# SDR BB07029

- Difficulty date: March 22, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N930UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- Aircraft time: 46,789 hours, 19,112 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480150
- Part serial: 99112H5709
- Condition: Cracked
- Location: Cockpit
- Part time: 21,101 hours, 9,068 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 888, LAS-FLL: IN CRUISE, 1R WINDOW DEVELOPED EXTENSIVE SPIDERWEB CRACKING.  FLIGHT DIVERTED TO PHX.  MAINTENANCE REPLACED THE WINDSHIELD ASSEMBLY AND THE HEAT CONTROLLER.
